Multiple Positive Solutions for Nonlinear Second-Order m-Point Impulsive Boundary Value Problems on Time Scales


Creative Commons License

Karaca I. Y. , Fen F. T.

FILOMAT, vol.29, no.4, pp.817-827, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1504817k
  • Title of Journal : FILOMAT
  • Page Numbers: pp.817-827

Abstract

In this paper, by using fixed point index theory, we study the existence of positive solutions for nonlinear second-order m-point impulsive boundary value problems on time scales. As an application, we give an example to demonstrate our results.